Topologische Struktur zweidimensionaler projektiver Ebenen.

Helmut Salzmann

Mathematische Zeitschrift (1959)

  • Volume: 71, page 408-413
  • ISSN: 0025-5874; 1432-1823

How to cite


Salzmann, Helmut. "Topologische Struktur zweidimensionaler projektiver Ebenen.." Mathematische Zeitschrift 71 (1959): 408-413. <>.

author = {Salzmann, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, noneuclidean geometry},
pages = {408-413},
title = {Topologische Struktur zweidimensionaler projektiver Ebenen.},
url = {},
volume = {71},
year = {1959},

AU - Salzmann, Helmut
TI - Topologische Struktur zweidimensionaler projektiver Ebenen.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 408
EP - 413
KW - foundations of geometry, noneuclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.